# SDR FTU2003F000AA

- Difficulty date: October 7, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N875DM
- Make and model: Beech B200
- Aircraft serial: BB1354
- Engine: Pwa PT6*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: EM8001
- Part serial: 14228
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPT TO START RT ENGINE, THERE WAS NO NG RPM FROM THE RIGHT ENGINE INDICATION.  FURTHER INVESTIGATION LEAD TO THE REMOVAL OF THE NG TACH GENERATOR AT WHICH TIME IT WAS DETERMINED THE GENERATOR DRIVE SHAFT WAS BROKEN.  OTHER PIECE OF THE DRIVE SHAFT WAS FOUND STILL IN PLACE.  INSTALLED A REPLACEMENT TACH GENERATOR, OPS CHECKED GOOD.  REASON FOR FAILURE IS SUSPECTED, GENERATOR WAS SEIZED INTERNALLY.
